How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Valarie Your Own Question
Valarie, Nurse (RN)
Category: Health
Satisfied Customers: 1228
Experience:  36+ yrs exprience medical, surgical, wound/skin care, nutrition, geriatrics, rehab, management
Type Your Health Question Here...
Valarie is online now
A new question is answered every 9 seconds

My mum was diagnose with high Diabetes suddenly start of this

Resolved Question:

My mum was diagnose with high Diabetes suddenly start of this year. She was given the Tablet diabex 500mg-1 tablet a day. since she has started taking it she has dramaticall lost lot of weight and her skin is floppy even skin in her face has no firmness to it.

Is this caurse by the tablet or something else what can she do to prevent her skin from being very saggy all of sudden.

What are the consequence of being a diabetic
Submitted: 4 years ago.
Category: Health
Expert:  Valarie replied 4 years ago.
Hello. Thank you for coming to JustAnswer with your question, and welcome.

Your description of your mother's symptoms suggests that she has lost a significant amount of weight in a short time. This can happen with a new diagnosis of diabetes and results from her blood sugar suddenly being controlled. Most likely she has had diabetes for some time and did not realize it. Once the blood sugar is more controlled with medications, the body may respond by losing weight. She will need to adjust her diet with the medications she is taking, and of course monitoring of her blood sugar.

It would be helpful for her (or persons responsible for preparing her diet, food) to see a dietitian or nutritionist to help with a healthy diet for her now that she has been diagnosed and is being treated. She can request a referral from her doctor.
Valarie and 3 other Health Specialists are ready to help you

Related Health Questions